# SDR DALA2015040602629

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 68,583 hours, 51,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 24D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE IN THE CONNECTOR.  THE CONNECTOR WAS REPAIRED AND THE SYSTEM RETURNED TO NORMAL OPERATION.  LP 6466124
